The asymptotic behavior of a family of sequences

P. Erdös, A. Hildebrand, A. Odlyzko, P. Pudaite, B. Reznick

Research output: Contribution to journalArticle

Abstract

A class of sequences defined by nonlinear recurrences involving the greatest integer function is studied, a typical member of the class being For this sequence, it is shown that lim a (n)/n as n → ∞ exists and equals 12/(log432). More generally, for any sequence defined by where the rt > 0 and the mi are integers ≥ 2, the asymptotic behavior of a(n) is determined.

Original languageEnglish (US)
Pages (from-to)227-241
Number of pages15
JournalPacific Journal of Mathematics
Volume126
Issue number2
DOIs
StatePublished - Feb 1987

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The asymptotic behavior of a family of sequences'. Together they form a unique fingerprint.

  • Cite this